# SDR 20010222SG005

- Difficulty date: January 27, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 1450720430
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4329 - DURING TAKEOFF AT APPROXIMATELY 150-155 KNOTS CREW REPORTED PITCH TRIM FAIL ON EICAS FOLLOWED BY BOTH BACK UP SWITCHES FAILING.  AT APPROXIMATELY 220 KNOTS CAPTAIN WAS ABLE TO USE BACK UP SWITCHES, WHICH OPERATED THROUGH THE REMAINDER OF THE FLIGHT.  PITCH TRIM 1 FAIL LIGHT REMAINED ON AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STAB CONTROL UNIT AND SPOILER CONTROL UNIT IAW EMB MM.  FUNCTIONAL CHECK FLIGHT OF AIRCRAFT WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0275.  (M)
